On spanning tree packings of highly edge connected graphs

Research output: Contribution to journalArticlepeer-review


We prove a refinement of the tree packing theorem by Tutte/Nash-Williams for finite graphs. This result is used to obtain a similar result for end faithful spanning tree packings in certain infinite graphs and consequently to establish a sufficient Hamiltonicity condition for the line graphs of such graphs.
Original languageEnglish
Pages (from-to)93-126
JournalJournal of Combinatorial Theory, Series B
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges


Dive into the research topics of 'On spanning tree packings of highly edge connected graphs'. Together they form a unique fingerprint.

Cite this